| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during incoming inspection at the distributor warehouse a foreign substance was found inside the sterile packaging.There was no patient involvement.Diligence is complete.No additional information is available.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: japan.Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual inspection confirmed there was a cluster of loose, dirt-like particles sealed inside the packaging of 1 of the carriers.As more than two particles were sealed within the packaging, this product is non-confirming.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to a manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.